[ Home | Contents | Search | Post |
Reply | Next | Previous | Up ]
From: RMRPBC@aol.com Ruth
I have been suffering from vasovagal for sometime now and it seems that the symptoms have become worse and more frequent. The symptoms being dizzyness,lightheadedness,naseau,and head pain.
I have not had too much sucess with medical treatment including a recent stay in the hospital where I had numerous tests that were all negative. I was taken off all of the heart medications that I was taking with the hope that this would help. But it hasn't. If anyone has had any positive results from any treatment,I would sure like to hear from you.
This web site is not a substitute for a
thorough medical evaluation and diagnosis of your vaso-vagal type symptoms. Medical
treatment and diagnosis is the only acceptable initial response to these serious symptoms
since they might present from any number of life threatening and treatable illnesses. It
is for you and your physician to rule out more serious illnesses; Please don't use this
online forum as an alternative to getting responsible medical attention and being under
the care of a physician for the duration of any unknown, suspected or dangerous vaso-vagal
Last changed: June 22, 2007